Blank Cover Image
所蔵情報QRコード

Mediterranean journal of mathematics / Università di Bari. Dipartimento di matematica

資料種別:
雑誌
背文字タイトル:
Mediterranean Journal of Mathematics
出版情報:
Basel, Switzerland : Birkhäuser, 2004-
形態:
v. ; 24 cm
巻次年月次:
Vol. 1, no. 1 (2004)-
ISSN:
16605446
書誌ID:
AA11975981
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Birkhauser

7 電子ジャーナル Mediterranean Journal of Mathematics

SpringerLink Journals - AutoHoldings, Springer International Publishing

International Press

Università di Napoli. Istituto di matematica "R. Caccioppoli"

Istituto di matematica dell'Università

9 雑誌 Le Matematiche

Università di Catania. Seminario matematico, Università di Catania. Dipartimento de matematica

Casa del libro

International Press

European Mathematical Society

European Mathematical Society

Zhongguo ke xue yuan. Xi tong ke xue yan jiu suo

科学出版社

International Workshop on Timed Petri Nets, Politecnico di Torino. Dipartimento di elettronica, Università di Torino. …

IEEE Computer Society Press, Order from IEEE Computer Society

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12